# SDR 2016FA0000289

- Difficulty date: June 10, 2016
- Submitted: June 10, 2016
- Operation: General aviation
- Aircraft: N2899G
- Make and model: Bbavia 7GCAA
- Aircraft serial: 177
- Aircraft time: 2,213 hours
- Engine: Lyc O320A2B
- Engine time: 2,213 hours
- Propeller: Snsnch 74DM
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Fastener
- Condition: Loose
- Location: Rt Wing Rib
- Part time: 2,213 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PERFORMING INSPECTION, FOUND 1 RIB NAIL MISSING AND 1 RIB NAIL LOOSE IN RT OTBD WING, 2 BAYS OTBD OF WING LIFT STRUT.  INSPECTION DID NOT INDICATE A CRACK, IT APPEARS THAT THE NAILS WERE LOOSE IN THE HOLE, NAILS WERE SMOOTH NAILS AND DID NOT CONTAIN A RIB SHANK.
